# SDR DALA2017051203814

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN FRAME AFT LT STA 1022 LONG 7L. CRACK ON MAIN FRAME AFT LT STA 1022 LONG 7L WAS REPAIRED PER ETI-17-17-052 REV. ORIGINAL AND ER/A 558094-14 REV ORIGINAL.
